# SDR QXEA2021022500075

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 21,898 hours, 23,601 cycles
- System (JASC): 8011 · Engine Starter
- Part: Shaft Seal
- Part number: M832481113
- Condition: Leaking
- Location: Apu Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER APU START WHEN BLEED AIR WAS SELECTED ON, WHITE SMOKE NOTICED COMING FROM GASPERS IN FLIGHT COMPARTMENT.REF MCN 62172-01 ISSUE 2 PARA 2A-B 1A REPLACED APU STARTER SHAFT SEAL REF Q400 AMM TASK 24-33-01-000-801 AND 24-33-01-400-801. PERFORMED REMOVAL OF ODOR FROM AC DUCTS REF Q400 AMM TASK 21-00-00-160-801. LEAK CHECK GOOD AND NO ODOR NOTED. NOTE THAT THE APU STARTER SHAFT SEAL IS WHAT WAS REPLACED.
